Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The Yokonuma–Temperley–Lieb algebra

Tom 103 / 2014

D. Goundaroulis, J. Juyumaya, A. Kontogeorgis, S. Lambropoulou Banach Center Publications 103 (2014), 77-99 MSC: 57M25, 20C08, 20F36. DOI: 10.4064/bc103-0-3

Streszczenie

We define the Yokonuma–Temperley–Lieb algebra as a quotient of the Yokonuma–Hecke algebra over a two-sided ideal generated by an expression analogous to the one of the classical Temperley–Lieb algebra. The main theorem provides necessary and sufficient conditions for the Markov trace defined on the Yokonuma–Hecke algebra to pass through to the quotient algebra, leading to a sequence of knot invariants which coincide with the Jones polynomial.

Autorzy

  • D. GoundaroulisDepartment of Mathematics
    National Technical University of Athens
    Zografou campus
    15780 Athens, Greece
    e-mail
  • J. JuyumayaInstituto de Matemáticas
    Universidad de Valparaíso
    Gran Bretaña 1091
    Valparaíso, Chile
    e-mail
  • A. KontogeorgisDepartment of Mathematics
    University of Athens
    Panepistimioupolis
    15784 Athens, Greece
    e-mail
  • S. LambropoulouDepartment of Mathematics
    National Technical University of Athens
    Zografou campus
    15780 Athens, Greece
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek